# SDR CALA2017081402669

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 77,657 hours, 28,980 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: D5311222320104
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD CUTOUT LOWER CORNER FITTING CORRODED. REMOVED & REPLACED FWD LWR CORNER FITTING AT R1 DOOR FRAME 16 IA W A320 SRM 51-42-11
